Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2014, Issue 1(18), Pages 52–56 (Mi pfmt288)  

MATHEMATICS

On one class of finite splittable groups

S. F. Kamornikov

Gomel Branch of International University ISλ, Gomel, Belarus

Abstract: The L. A. Shemetkovs theorem on the complementability of $\mathfrak{F}$-residual of finite soluble group is developed for a local formation $\mathfrak{F}$.

Keywords: finite group, formation, residual, complement, local formation.

Full text: PDF file (338 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 25.11.2013

Citation: S. F. Kamornikov, “On one class of finite splittable groups”, PFMT, 2014, no. 1(18), 52–56

Citation in format AMSBIB
\Bibitem{Kam14}
\by S.~F.~Kamornikov
\paper On one class of finite splittable groups
\jour PFMT
\yr 2014
\issue 1(18)
\pages 52--56
\mathnet{http://mi.mathnet.ru/pfmt288}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt288
  • http://mi.mathnet.ru/eng/pfmt/y2014/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  ,
    Number of views:
    This page:71
    Full text:33
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021